# SDR A6WA200740283

- Difficulty date: May 28, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,076 hours, 10,861 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 6003301027
- Condition: Dented
- Location: Fs 169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NOSE SKIN PANEL PN 600-33010-27 IS DENTED 5 INCH LONG X 4 INCHES WIDE X 0.125 INCHES DEEP FROM FS 169.00 TO FS 193.00.  S/D - MAINTENANCE REMOVED AND REPLACED SKIN PANEL P/N 600-33010-27, IAW CRJ 200 SRM 51-42-06 AND BSC EO 601R-53-11942.  (K)
